MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 15CM (STRAIGHT) (ST) (DL); CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 15CM (STRAIGHT) (ST) (DL); CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Alteration in Body Temperature (4568)
Date of Event 07/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2023, due to chronic kidney disease stage 5 patient was admitted to the renal department, temporary catheterization of right internal jugular vein was performed on the same day.On (b)(6) 2023, left forearm arteriovenous fistula.On (b)(6) 2023, the hemodialysis process was smooth, the general condition was ok, patient was discharged from the department, transferred for regular hemodialysis (through the right internal jugular vein temporary tube).At the end of june, fever appeared shortly after hemodialysis, and she was hospitalized and reported anti-infection treatment.The specific course of treatment is unknown.On (b)(6) 2023, due to poor anti-infection treatment, she was hospitalized in eicu.On the day of admission, the right internal jugular vein catheter was removed and the right femoral vein temporary catheter (arrow) was placed.On (b)(6) 2032, transferred to renal department for further treatment.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported on (b)(6) 2023, due to chronic kidney disease stage 5 patient was admitted to the renal department, temporary catheterization of right internal jugular vein was performed on the same day.On (b)(6) 2023, left forearm arteriovenous fistula.On (b)(6) 2023, the hemodialysis process was smooth, the general condition was ok, patient was discharged from the department, transferred for regular hemodialysis (through the right internal jugular vein temporary tube).At the end of june, fever appeared shortly after hemodialysis, and she was hospitalized and reported anti-infection treatment.The specific course of treatment is unknown.On (b)(6) 2023, due to poor anti-infection treatment, she was hospitalized in eicu.On the day of admission, the right internal jugular vein catheter was removed and the right femoral vein temporary catheter (arrow) was placed.On 07.10, transferred to renal department for further treatment.Additional information received 8/30/2023: it was reported the patient did not have any other signs of infection other than a fever.No blood cultures were drawn.Fever did not resolve after the dialysis catheter was removed.

Brand Name
NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 15CM (STRAIGHT) (ST) (DL)
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17638704
Report Number3006260740-2023-03725
Device Sequence Number5590721
Product Code MPB
UDI-Device Identifier00801741045356
UDI-Public(01)00801741045356
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number5553150
Device Lot NumberREGQ3802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown